RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 129–130 (Mi de8919)  

Short Communications

On a method for solving a form of integral equations of the first kind

A. N. Zarubin

Orlov State Pedagogical Institute

Full text: PDF file (246 kB)

English version:
Differential Equations, 1996, 32:1, 135–136

Bibliographic databases:
UDC: 517.968
Received: 19.09.1995

Citation: A. N. Zarubin, “On a method for solving a form of integral equations of the first kind”, Differ. Uravn., 32:1 (1996), 129–130; Differ. Equ., 32:1 (1996), 135–136

Citation in format AMSBIB
\Bibitem{Zar96}
\by A.~N.~Zarubin
\paper On a method for solving a form of integral equations of the first kind
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 129--130
\mathnet{http://mi.mathnet.ru/de8919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432958}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 135--136


Linking options:
  • http://mi.mathnet.ru/eng/de8919
  • http://mi.mathnet.ru/eng/de/v32/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019